# SDR SWAA2020060990441

- Difficulty date: June 5, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 50,204 hours, 30,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER LIGHTS INOP. R/R FWD GALLEY RT EMERGENCY LIGHTING BATTERY PACK IAW AMM 33-51-06. OPS CK GOOD.
